Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamesda

Cystic breakout 4 months into accutane!

Quick history:

Month 1&2: 80mg/day

Month 3: 100mg/day

Mobth 4: 120mg/day

On about the last day of month 3, I had a breakout with about 15 whiteheads and even a couple very large cysts... Before that, I hadn't had cysts in about 2 months!! What the hell?

Its hard to stay hopeful after this happened, is there anyone out there who had problems as late as month 4 and still came out clear? Thanks..

Share this post


Link to post
Share on other sites

Actually, this does happen. Don't freak out until you're off the meds and the acne comes back.

I'm in month five and had a larger than normal zit just last week, which caused me to freak out right away since I hadn't had one since month two. Sometimes, we just break out at odd times through the entire course. It's just the weird, wacky way of 'tane.

I know I'm still worried that I might break out right after getting off the meds in a month or so, but we really ought to just relax and try not to worry too much until after we're done with 'tane altogether.

Share this post


Link to post
Share on other sites

yeh just worry 6 months after tane like me when i exploded with all those larger cysts all over my face. i still believe tane has ruined my skin as iv had 2 courses now. people say you would have got the cystic acne anyway. i think its bullshit mabe i would have got the cystic acne but not so big

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×